# SDR UALA2010092003497

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 67,757 hours, 25,765 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 18550000
- Part serial: 2141
- Condition: Overheated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE IN CABIN.  FOUND SOURCE OF SMELL AND SMOKE AS APU BATTERY VERY HOT AND ODOR THE SAME AS WHAT WAS IN CABIN AREA JUST ABOVE THE E6 RACK.  REPLACED APU BATTERY AND APU CHARGER PRECAUTIONARY.  ALSO, REPLACED K116 RELAY PRECAUTIONARY.  OPS CHECK NORMAL.  NO ODORS OR SMOKE.
